# SDR FDEA201012214733

- Difficulty date: December 21, 2010
- Submitted: December 22, 2010
- Operation: Air carrier
- Aircraft: N319FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 47820
- Aircraft time: 86,729 hours, 23,870 cycles
- Engine: Ge CF650C2
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 9786206
- Part serial: P274
- Condition: Overheated
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

BLEED AIR 1, HI TEMP LEVEL 3, ALERT.   REPLACED NR 1 ENG FAN VALVE IAW MM36-13-04-4 AND RAN ENG NO FAULTS FOUND.
